Generalization of the Migdal's recursion relation - II. O(n) symmetric spin systems with n>2

G. Forgács, A. Zawadowski

Research output: Contribution to journalArticle

Abstract

The systematic approximation to the Migdal's recursion relation worked out in a previous publication is applied to a spin system with O(n) symmetry. Numerical results are obtained for the fixed point temperature in 2+∈ dimension and logarithmic corrections in 2 dimensions. these results are compared with those obtained using field theoretical methods. In the case of the infinitesimal scale transformation the agreement in the second approximation is within 3%, which goes beyond Migdal's original result.

Original languageEnglish
Pages (from-to)359-365
Number of pages7
JournalZeitschrift für Physik B Condensed Matter
Volume46
Issue number4
DOIs
Publication statusPublished - 1982

Fingerprint

approximation
Temperature
symmetry
temperature

ASJC Scopus subject areas

  • Electronic, Optical and Magnetic Materials
  • Condensed Matter Physics

Cite this

Generalization of the Migdal's recursion relation - II. O(n) symmetric spin systems with n>2. / Forgács, G.; Zawadowski, A.

In: Zeitschrift für Physik B Condensed Matter, Vol. 46, No. 4, 1982, p. 359-365.

Research output: Contribution to journalArticle

@article{adebf2314fc744e0ac195384e0414df0,
title = "Generalization of the Migdal's recursion relation - II. O(n) symmetric spin systems with n>2",
abstract = "The systematic approximation to the Migdal's recursion relation worked out in a previous publication is applied to a spin system with O(n) symmetry. Numerical results are obtained for the fixed point temperature in 2+∈ dimension and logarithmic corrections in 2 dimensions. these results are compared with those obtained using field theoretical methods. In the case of the infinitesimal scale transformation the agreement in the second approximation is within 3{\%}, which goes beyond Migdal's original result.",
author = "G. Forg{\'a}cs and A. Zawadowski",
year = "1982",
doi = "10.1007/BF01307711",
language = "English",
volume = "46",
pages = "359--365",
journal = "Zeitschrift für Physik B Condensed Matter and Quanta",
issn = "1434-6028",
publisher = "Springer New York",
number = "4",

}

TY - JOUR

T1 - Generalization of the Migdal's recursion relation - II. O(n) symmetric spin systems with n>2

AU - Forgács, G.

AU - Zawadowski, A.

PY - 1982

Y1 - 1982

N2 - The systematic approximation to the Migdal's recursion relation worked out in a previous publication is applied to a spin system with O(n) symmetry. Numerical results are obtained for the fixed point temperature in 2+∈ dimension and logarithmic corrections in 2 dimensions. these results are compared with those obtained using field theoretical methods. In the case of the infinitesimal scale transformation the agreement in the second approximation is within 3%, which goes beyond Migdal's original result.

AB - The systematic approximation to the Migdal's recursion relation worked out in a previous publication is applied to a spin system with O(n) symmetry. Numerical results are obtained for the fixed point temperature in 2+∈ dimension and logarithmic corrections in 2 dimensions. these results are compared with those obtained using field theoretical methods. In the case of the infinitesimal scale transformation the agreement in the second approximation is within 3%, which goes beyond Migdal's original result.

UR - http://www.scopus.com/inward/record.url?scp=34250233111&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34250233111&partnerID=8YFLogxK

U2 - 10.1007/BF01307711

DO - 10.1007/BF01307711

M3 - Article

VL - 46

SP - 359

EP - 365

JO - Zeitschrift für Physik B Condensed Matter and Quanta

JF - Zeitschrift für Physik B Condensed Matter and Quanta

SN - 1434-6028

IS - 4

ER -